Vol. 107, No. 2, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Nonsmooth analysis on partially ordered vector spaces. I. Convex case

Nikolaos S. Papageorgiou

Vol. 107 (1983), No. 2, 403–458
Abstract

Convex analysis provides the tools to extend results of differential calculus to nonsmooth real valued functions. The purpose of this article is to study those extensions for convex vector valued mappings. We study their continuity properties, develop a subdifferential calculus and a duality theory, similar to the one existing for real valued functions. We conclude with some useful deconvexification results.

Mathematical Subject Classification 2000
Primary: 47B55, 47B55
Secondary: 58C20, 49A50
Milestones
Received: 30 October 1981
Published: 1 August 1983
Authors
Nikolaos S. Papageorgiou
Department of Mathematics
National Technical University
Zografou Campus
15780 Athens
Greece